Ask a doctor

Juvederm injected in lips and under eyes 3 weeks ago...This is the result. Lumps under eyes? (photo)

Doctor recommendations please? I know all the DR reservations for injecting juvederm under the eyes. I don't like the result, and yes for sure next time if I ever do this again I will go to a real MD! (I live outside the US, so hard!) BUT, since this is what I have to live with right now, and it has been a little over 3 full weeks, what do you all recommend? Will these lumps under my eyes go away and does my upper lip look absolutely horrible? I learned my lesson! Only go to a real MD next time, but please help me now!!!

Doctor Answers (2)

Read carefully what to do next

+2

are you sure the product was juvederm? you mentioned in your paragraph that you were outside the united states. the reason I ask, is that many of the complications I see are from non-physician injectors outside the united states, selling the products as one thing, but they are truly injecting others (such as rubber, adultered silicone, various oils ect). it is important that you see a board-certified cosmetic dermatologist or dermatologic surgeon who does frequent filler injections. Simply if it was juvederm then the enzyme hyaluronidase may be enough to rid the lump, but if a biofilm/infection has started you will need drainage of the area, oral antibiotis and close followup as well as biopsies and cultures. this is serious and should be taken as so, see someone with the experience I decribed as soon as possible. on another note, I use fillers all over the face, including in the areas you are showing have a problem. to me it is the person doing the injecting who can chose which areas are best for what fillers. the areas you had injected are routine in our practice and almost never cause us any problems. but we follow a very specific protocol and only sell FDA approved products from the direct vendor. Best, Dr. Emer


Los Angeles Dermatologic Surgeon
5.0 out of 5 stars 26 reviews

Juvederm injected in lips and under eyes 3 weeks ago...This is the result. Lumps under eyes?

+2
you can re-visit your medical provider and he/she can inject an enzyme called hyaluronidase to dissolve the product

George T. Boris, MD, FRCS, FACS
Los Angeles Facial Plastic Surgeon
4.0 out of 5 stars 13 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.